# SDR CA060215003

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6A6
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carrier Assy
- Part number: 3027977
- Condition: Displaced
- Location: Rgb
- Part time: 2,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR COMPLAINED OF NOISE FROM THE REDUCTION GEARBOX, EXCESSIVE PROPELLER LOOSENESS AND METAL ON THE RGB CHIP DETECTOR. UPON GEARBOX DISMANTLE AND EXAMINATION OF THE 2ND STAGE CARRIER (PN 3027977), THE SLEEVE USED TO REPAIR THE NR 5 BEARING JOURNAL WAS FOUND TO HAVE SHIFTED OFF OF THE JOURNAL (REFER TO FIGURES 1 AND 2).  NO SECONDARY DAMAGE TO THE REDUCTION GEARBOX ASSEMBLY WAS NOTED.   THE SLEEVE REPAIR IS PERMITTED ON 2ND STAGE CARRIER PN 3027977 FOR OTHER ENGINE MODELS, AND THIS PART NR IS ELIGIBLE FOR USE ON THE ENGINE, HOWEVER SLEEVE REPAIR IS PROHIBITED IAW MM 3034543 FOR THE ENGINE APPLICATION.  (TC NR 20060215003)
